Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hi. My mom is near 60 n she s hvg diabetes n frm last week she s facg low sugar n she can not eat. She s facg vomiting prob also. Is there any serious prob behind these symptoms? She didn face these prob b4. Pls any diabetologist suggest immediately.

1 Doctor Answered
Hello, Diabetes means high blood sugar. So if you mother is having low blood sugar, that means she has been started on some oral tablets or insulin that could be reducing the blood sugar to quite low levels. Also vomitings and lack of appetite can be due to medication that has been started. Please consult your diabetologist so that he can alter the medication dose. Hope this has helped you Thank you.
2 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.